Hey everyone, I've just joined this forum and I really hope I can find out what's wrong... Thanks in advance. Uh.. Well I've been having weird problems.. I know this might not seem like a big deal but it's really been bothering me and it keeps getting gradually worse.
I have darker skin on my inner thighs. My skin seems grayish and light brown.. I don't know. Also, I have urinary incontinence with that.. Not the urgency kind of incontinence but the kind when your bladder empties itself sometimes after you peed and you don't even feel it. So I have to wear pads.. Ugh it's so horrible always having to go to school like that and I don't even go to public bathrooms because of that.
Other than that... A few months ago I'd experience these sharp pains under my breast on the left side, it'd be like knives stabbing me and I couldn't move or breathe normally for a bit then the pains would come and go. But now they're not there anymore, I don't know how they suddenly disappeared and never came back but I don't know if this was related so that's why I'm putting it anyways...
These past few days have been so much worse though, I'm getting just slight pains that aren't really huge in the abdomen since I've been used to gas pains for the past year, they've been consistent. And I don't know if it's constipation but I've been not being able to poo ? Lol but even when I did I felt like I still had a mass in my stomach. Uhh.. And gas pains have actually woken me up a lot of times some days that I couldn't sleep.
Also, I get really nauseous after showers.. I know that might not help a lot but it always happens. Then I feel like fainting and when I get up from bed I see dots in front of my eyes and I feel really weak.
Eh also to add to the urinary incontinence, sometimes it's like my discharge is clear and smells, I wouldn't know though... I haven't not worn pads in so long. Uhh also I get really really heavy periods if that helps. I go pee and the toilets always bloody from my period.
I'm don't wanna go to a doctor since it might not be serious.. Can someone please help? :(
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?